# SDR SWAA2021040727732

- Difficulty date: November 3, 2020
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 26,402 hours, 11,862 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO GWD FLOOR PANEL HAS NUMEROUS DENTS 120CF / FORWARD CARGO PANEL 120CF OUT OF LIMITS; REPLACED WITH NEW PANEL I/A/W SRM 53-00-53-1A-1.
